MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV P-F STEM TRL 22X110; KNEE INSTRUMENTS: STEM TRIALS

DEPUY IRELAND - 9616671 ATTUNE REV P-F STEM TRL 22X110; KNEE INSTRUMENTS: STEM TRIALS
Catalog Number 251322110
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: h3, h6: photo investigation: the product was not returned to medtech orthopaedics, however photos were provided for review.The photo investigation of " 251322110, attune rev p-f stem trl 22x110" revealed that the device has scratched.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended use.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the attune rev p-f stem trl 22x110 would contribute to the complained device issue.Based on the investigation findings, potential cause can be attributed to unintended use error and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that when the customer opened the box/plastic the item inside was damaged with scratches.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received and stated that the device was new and was never used.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, "when the customer opened the box/plastic the item inside was damaged with scratches." the product was not returned to medtech orthopaedics; however photos were provided for review.The photo investigation of " 251322110, attune rev p-f stem trl 22x110" revealed that the device has scratched.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended use.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the attune rev p-f stem trl 22x110 would contribute to the complained device issue.Based on the investigation findings, potential cause can be attributed to unintended use error and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, when the customer opened the box/plastic the item inside was damaged with scratches.The product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found signs of damage on the edge of the distal end.Additionally, it is worth noticing that the device was returned without the packaging, therefore, it was not possible to conclude whether the package contributed to the observed condition of the device.In order to determine if a lot-related issue was possible, a worldwide complaint database search was performed and no previous reports against the provided product code/lot code combination were found.A manufacturing record evaluation (mre) was performed for the finished device [lot nw292518] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.Since the package had been opened, it cannot be confirmed whether the condition of the trial was present when it left j&j's control.Based on the mre performed by the supplier, it was concluded that the product had been properly manufactured and packaged at the manufacturer before it was opened.Therefore, a potential cause cannot be established.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the attune rev p-f stem trl 22x110 would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device [lot nw292518] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.Product was conforming to all specifications and no process deviations or product non-conformances were noted during review.Processes and inspections were completed as required and documented in the dhr along with any required certifications.Product packaging for shipment was completed as required and documented in the dhr.Person reviewing dhr: (b)(4), director of quality.Corrected: h3, h4.

Brand Name
ATTUNE REV P-F STEM TRL 22X110
Common Device Name
KNEE INSTRUMENTS: STEM TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21152402
Report Number1818910-2025-00870
Device Sequence Number21104277
Product Code LXH
UDI-Device Identifier10603295438984
UDI-Public(01)10603295438984(10)NW292518
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number251322110
Device Lot NumberNW292518
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/03/2025
Supplement Date Received by Manufacturer01/16/2025
01/21/2025
02/07/2025
08/29/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date01/17/2025
01/24/2025
02/10/2025
09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown